Mean ergodicity on Banach lattices and Banach spaces


Emel'yanov E. , Wolff M.

ARCHIV DER MATHEMATIK, vol.72, no.3, pp.214-218, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 72 Issue: 3
  • Publication Date: 1999
  • Doi Number: 10.1007/s000130050324
  • Title of Journal : ARCHIV DER MATHEMATIK
  • Page Numbers: pp.214-218

Abstract

We characterize properties of Banach spaces by mean ergodicity of operators belonging to special classes. More precisely, we prove: